# SDR DL76G080375

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 32,070 hours, 4,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EMERGENCY EXIT SQUIB TEST DOES NOT WORK ON TEST 1 OR TEST 2.  DISARMED OFFWING ZSCOPE SYSTEM IAW B767-300 AMM 25-65-00.  REMOVED AND REPLACED M961 BATTERY CHARGER IAW B767-300 AMM 25-65-17.  RE-ARMED OFFWING ESCAPE SYSTEM IAW B767-300 AMM 25-65-00.  OFFWING ESCAPE SYSTEM SQUIB TEST OK IAW B767-300 AMM 25-65-00-442-010-001 SUB TASK 732-017-001.
